American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(5230) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jan W. Jaworowski. Extensions of maps in spaces with periodic homeomorphisms. Bull. Amer. Math. Soc. 78 (1972) 527-531. MR 0300273.
Abstract, references, and article information   
View Article: PDF

[2] Kurt Mahler. A lecture on the geometry of numbers of convex bodies. Bull. Amer. Math. Soc. 77 (1971) 319-325. MR 0276178.
Abstract, references, and article information   
View Article: PDF

[3] Ronald E. Bruck Jr.. Nonexpansive retracts of Banach spaces. Bull. Amer. Math. Soc. 76 (1970) 384-386. MR 0256135.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1